# SDR SWAA2021090713423

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,035 hours, 19,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W ;FWD BULK HEAD HAVE VAPOR BARRIER CRACK APPOX 4 INCH LONG . CRACK LOCATED AT BETWEEN LBL 31 AND LBL 45;BEHING A HYD RETURN FILTER. ; / [01] PERFORMED INTERIM SEAL ON WHEEL WELL SIDE OF VAPOR WEB PER SRM 57-10-10-1A-2 STEP 2.C.4(A). VISUAL REINSPECTION OF THE REPAIR AREA DUE AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. IF ADDITIONAL DAMAGE IS FOUND; REFER TO SRM 57-10-10-1A-2 FOR DAMAGE LIMITS AND REPAIRS
